• Users Online: 501
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login

  Article Access Statistics

Year : 2015 | Volume:  5 | Issue Number:  2 | Page:  66-71


Versatality of Nasolabial Flap in Orofacial Reconstruction
Shetty Nandesh, Jayanth, Tiwary Anupam, Nambiar Varun, Venkatesh Sowmya, Ganesh G K

Number of times this article was viewed 2930
Number of times this article has been printed  from the site 67
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article